# SDR CA060606007

- Difficulty date: June 2, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,690 hours
- Engine: Ge CF343B1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Push-Pull Cable
- Part number: 848847
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 5,103 hours
- Component: Hydraulic Pump, Bombdr, 848847
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB CREW RECEIVED NR 3 HYDRAULIC HIGH TEMPERATURE CAUTION LIGHT. CREW ELECTED TO RETURN TO ORIGINATING AIRPORT.  MAINTENANCE REPLACED NR 3 B HYDRAULIC PUMP.  A/C RETURNED TO SERVICE. (TC NR 20060606007)
